Loading...
Loading...

Go to the content (press return)

Optimal control of DC-DC buck converter via linear systems with inaccessible Markovian jumping modes

Author
Vargas, A.; Sampio, L.; Acho, L.; Zhang, L.; do Val, J.
Type of activity
Journal article
Journal
IEEE transactions on control systems technology
Date of publication
2016-09-01
Volume
24
Number
5
First page
1820
Last page
1827
DOI
https://doi.org/10.1109/TCST.2015.2508959 Open in new window
Repository
http://hdl.handle.net/2117/83547 Open in new window
URL
http://ieeexplore.ieee.org/xpl/articleDetails.jsp?arnumber=7369979&pageNumber=1&searchWithin=%22Last%20Name%22:acho&newsearch=true Open in new window
Abstract
The note presents an algorithm for the average cost control problem of continuous-time Markov jump linear systems. The controller assumes a linear state-feedback form and the corresponding control gain does not depend on the Markov chain. In this scenario, the control problem is that of minimizing the long-run average cost. As an attempt to solve the problem, we derive a global convergent algorithm that generates a gain satisfying necessary optimality conditions. Our algorithm has practical impl...
Citation
Vargas, A., Sampio, L., Acho, L., Zhang, L., do Val, J. Optimal control of DC-DC buck converter via linear systems with inaccessible Markovian jumping modes. "IEEE transactions on control systems technology", 31 Gener 2015.
Keywords
DC-DC power converters, Markov processes, optimal control, optimization methods, stochastic processes
Group of research
CoDAlab - Control, Dynamics and Applications

Participants

  • Vargas do Nascimiento, Alessandro  (author)
  • Sampio P., Leonardo  (author)
  • Acho Zuppa, Leonardo  (author)
  • Zhang, Lixian  (author)
  • do Val, Joao B.R.  (author)

Attachments